# SDR FDEA200912214487

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313N500433
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON VERTICAL STIFFENER BRACKET CRACK AT PP STA 166 RT SIDE.   REMOVED AND REPLACED IAW SRM 51-40-02 REV.98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
